EconPapers    
Economics at your fingertips  
 

New Results and Generalizations for Approximate Fixed Point Property and Their Applications

Wei-Shih Du and Farshid Khojasteh

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We first introduce the concept of manageable functions and then prove some new existence theorems related to approximate fixed point property for manageable functions and -admissible multivalued maps. As applications of our results, some new fixed point theorems which generalize and improve Du's fixed point theorem, Berinde-Berinde's fixed point theorem, Mizoguchi-Takahashi's fixed point theorem, and Nadler's fixed point theorem and some well-known results in the literature are given.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/581267.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/581267.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:581267

DOI: 10.1155/2014/581267

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:581267